Prescription for inappropriate drugs can be dangerous to the elderly due to the increased risk of adverse drug reactions and drug-interactions. In this manuscript, we report the complexity of polypharmacy and the possible harmful consequences in an old person. An 81-year-old man with a clinical history of diabetes, blood hypertension, non-valvular atrial fibrillation, chronic obstructive pulmonary disease, osteoarthritis, anxiety, and depression, was admitted to our attention for cognitive disorders and dementia. Brain magnetic resonance imaging showed parenchymal atrophy with lacunar state involving thalami and internal capsules. Neuropsychological tests revealed cognitive impairment and a depressed mood. History revealed that he was taking 11 different drug severy day with a potential risk of 55 drug–drug interactions. Therefore, risperidone, chlorpromazine, N -demethyl-diazepam, and L-DOPA/carbidopa were gradually discontinued and citicoline (1g/day), cholecalciferol (50,000 IU once a week), and escitalopram (5 mg/day) were started. Furthermore, he started a program of home rehabilitation. During the follow-up, three months later, we recorded an improvement in both mood and cognitive tests, as well as in walking ability. The present case report shows the need for a wise prescription and deprescribing in older people.